Services
Current Time :

Printer friendly version


All classes ARE taught in English and those instructors marked with
(C) - Cantonese OR (M) - Mandarin can also speak the indicated language.


CLASS TYPE : OR TEACHER :



TELEPHONE BOOKING: +852 8105 5588

FITNESS

Time
Mon
Nov 13
Tue
Nov 14
Wed
Nov 15
Thu
Nov 16
Fri
Nov 17
Today
Tomorrow
07:00
BODYPUMP™
Denis
55 mins
PILATES
Jay
45 mins
TRX BLAST
Blair
45 mins
YOGA
Diptom
55 mins
BODYCOMBAT™
Menchu
55 mins
  
09:30
     
Q4 BODYATTACK Launch, 9:30 - 10:30 AM
Brad, Dan, Jhayr
 
10:00
      
TRX BLAST
Jill
60 mins
10:40
     
Q4 BODYPUMP Launch, 10:40 – 11:40 PM
Dan, Jhayr, Meech, Jonas
 
11:00
TRX BLAST
Brian
60 mins
BODYJAM™
Brian
60 mins
  
YOGA
Jhayr
60 mins
  
11:10
      
BODYJAM™
Jill
60 mins
11:15
  
RIP CIRCUIT
Christ
45 mins
    
11:30
   
GRIT™
Christ
30 mins
   
11:50
     
Q4 BODYPUMP Retro Class, 11:50 AM – 12:50 PM
Meech, Ferdie, Markus, Jonas
 
12:15
RIP CIRCUIT
Brian
45 mins
BODYPUMP™
Blair
45 mins
BODYBALANCE™
Denis
45 mins
TRX BLAST
Brian
45 mins
CIRCUIT BLITZ
Jhayr
45 mins
  
12:20
      
BODYPUMP™
Ferdie
60 mins
13:00
     
Q4 BODYCOMBAT Launch, 1:00 – 2:00 PM
Dan, Ferdie, Prian, Cindy
 
13:10
BODYCOMBAT™
Denis
45 mins
TRX BLAST
Blair
45 mins
TABATA
Markus
30 mins
BODYPUMP™
Ecko
45 mins
GRIT™
Jhayr
30 mins
  
13:30
      
YOGA
Ferdie
60 mins
14:10
     
Q4 BODYCOMBAT Retro Class, 2:10 – 3:10 PM
Denis, Dan, Ferdie, Cindy
 
14:30
PRIVATE CLASS
.
180 mins
 
PRIVATE CLASS
.
150 mins
    
15:00
 
PRIVATE CLASS
.
120 mins
     
15:20
     
Q4 BODYJAM Launch, 3:20 – 4:20 PM
Genesis, Jill, Nove, Markus
 
16:30
     
Q4 BODYBALANCE Launch, 4:30 – 5:30 PM
Cindy, Prian, Jill, Denis
 
18:35
 
RIP CIRCUIT
Menchu
55 mins
TRX BLAST
Dan
55 mins
    
18:45
ABS, BUTTS & THIGHS
Timo
45 mins
  
TOTAL BODY CONDITIONING
Kiko
45 mins
TABATA
Brian
45 mins
  
19:40
BODYATTACK™
Markus
55 mins
BODYPUMP™
Menchu
55 mins
BODYCOMBAT™
Blair
55 mins
PILATES
Dan
55 mins
   
20:45
BODYJAM™
Markus
45 mins
BODYBALANCE™
Denis
45 mins
GRIT™
Blair
30 mins
BODYPUMP™
Christ
45 mins
   

CYCLING

Time
Mon
Nov 13
Tue
Nov 14
Wed
Nov 15
Thu
Nov 16
Fri
Nov 17
Today
Tomorrow
07:00
 
RPM™
Christ
50 mins
 
RPM™
Menchu
50 mins
   
10:30
     
Q4 RPM & SPRINT Launch, 10:30 – 11:50 PM
Brad, Christ, Markus
 
11:15
      
RPM™
Ferdie
50 mins
12:10
REALRYDER®
Mark
45 mins
RPM™
Denis
50 mins
RPM™
Markus
50 mins
REALRYDER®
Christ
45 mins
RPM™
Marcco
50 mins
  
13:10
SPRINT
Brian
30 mins
 
RPM™
Denis
50 mins
SPRINT
Brian
30 mins
   
18:30
 
REALRYDER®
Denis
45 mins
RPM™
Brian
50 mins
 
REALRYDER®
Dan
45 mins
  
19:40
RPM™
Timo
50 mins
 
SPRINT
Brian
30 mins
RPM™
Kiko
50 mins
   


Classes taught in English plus: C - Cantonese
M - Mandarin
*subject to additional booking fee




 

Class Schedule

Saturday, 18 November
Or Book by Phone : +852 8105 5588
Today / 18 November
09:30
Q4 BODYATTACK Launch, 9:30 - 10:30 AM
Brad, Dan, Jhayr
10:30
Q4 RPM & SPRINT Launch, 10:30 – 11:50 PM
Brad, Christ, Markus
10:40
Q4 BODYPUMP Launch, 10:40 – 11:40 PM
Dan, Jhayr, Meech, Jonas
11:50
Q4 BODYPUMP Retro Class, 11:50 AM – 12:50 PM
Meech, Ferdie, Markus, Jonas
13:00
Q4 BODYCOMBAT Launch, 1:00 – 2:00 PM
Dan, Ferdie, Prian, Cindy
14:10
Q4 BODYCOMBAT Retro Class, 2:10 – 3:10 PM
Denis, Dan, Ferdie, Cindy
15:20
Q4 BODYJAM Launch, 3:20 – 4:20 PM
Genesis, Jill, Nove, Markus
16:30
Q4 BODYBALANCE Launch, 4:30 – 5:30 PM
Cindy, Prian, Jill, Denis
Sunday / 19 November
10:00
TRX Blast - 60 minutes
Jill
11:10
BODYJAM™ - 60 minutes
Jill
11:15
RPM™ - 50 minutes
Ferdie
12:20
BODYPUMP™ - 60 minutes
Ferdie
13:30
YOGA - 60 minutes
Ferdie